# SDR 2022F00281

- Difficulty date: July 1, 2022
- Submitted: July 8, 2022
- Operation: General aviation
- Aircraft: N331N
- Make and model: Lear 31
- Aircraft serial: 022
- Aircraft time: 9,492 hours, 9,480 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74407235
- Part serial: UKN
- Condition: None
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N, A
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, 16 MINUTES AFTER TAKE OFF. RH FIRE WARNING LIGHT ILLUMINATED, ALL OTHER INDICATIONS NORMAL. RETARDED THROTTLE LEVER TO IDLE AND FIRE WARNING LIGHT WENT OUT. ALL ENGINE INDICATIONS NORMAL. THIS IS AN OPERATIONAL CHECK FLIGHT FOR THE EVENT REPORTED 23, JUNE 2022
